# SDR HEEA077678

- Difficulty date: January 16, 2002
- Submitted: January 21, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2200 · Auto Flight System
- Part: Amplifier
- Part number: 214074303115
- Part serial: MR061
- Condition: Will Not Test
- Location: Auto Flight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WON'T MONITOR TEST.  STICK WANDERS.  DIFFICULT TO ADJUST R91 ON BOARD 11 & 9.
